Advertisement

loader

Talk

Advanced search

Nausea post pill

(3 Posts)
Flamingoblue1 Mon 21-Dec-15 20:51:11

Hello help! I came off yasmin and finally had a period after 70 days. Period now finished but I feel so nauseous! Defo not pregnant as period only stopped yesterday. Anyone glee had experiences of this? Thanks x

sophied1983 Wed 23-Dec-15 13:12:22

Oh my goodness yes. Horrendous nausea since stopping Pill in May. Wasted so many pregnancy tests. Apparently it is hormones that cause it. Mine is worse around ovulation time. How are you feeling? x

Flamingoblue1 Wed 23-Dec-15 17:33:02

Thanks Sophie. Nausea hits late afternoon and persists until 8pm or so. Have had diarrhoea today too but that may be unrelated. Mine stated once my period finished am taking b6 to balance hormones but I think that makes it worse! Has your nausea subsided at all?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now